Translator Disclaimer
2009 Geometric properties of Shapiro–Rudin polynomials
John Benedetto, Jesse Sugar Moore
Involve 2(4): 451-470 (2009). DOI: 10.2140/involve.2009.2.451

Abstract

The Shapiro–Rudin polynomials are well traveled, and their relation to Golay complementary pairs is well known. Because of the importance of Golay pairs in recent applications, we spell out, in some detail, properties of Shapiro–Rudin polynomials and Golay complementary pairs. However, the theme of this paper is an apparently new elementary geometric observation concerning cusp-like behavior of certain Shapiro–Rudin polynomials.

Citation

Download Citation

John Benedetto. Jesse Sugar Moore. "Geometric properties of Shapiro–Rudin polynomials." Involve 2 (4) 451 - 470, 2009. https://doi.org/10.2140/involve.2009.2.451

Information

Received: 24 March 2009; Accepted: 12 August 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1181.42003
MathSciNet: MR2579563
Digital Object Identifier: 10.2140/involve.2009.2.451

Subjects:
Primary: 42A05

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.2 • No. 4 • 2009
MSP
Back to Top